# SDR COEA2011021827805

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: S53070210211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/ COE/ LEVEL 2 CORROSION / MAJOR REPAIR: STR 15R STRINGER TIE AT FRAME 29 HAS CORROSION.  REMOVED AND REPLACED WITH FABRICATED PART.
